# SDR 98ZZZX1711

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: KCI Enterprises Inc, repair station LJQR100G
- Aircraft: N24731
- Make and model: Cessna 152
- Aircraft serial: 15280344
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Eng/Nlg Mount
- Part time: 5,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ENGINE MOUNT CRACKED AT NLG ATTACH.
